| Model Number |
401756 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/02/2019
Type of Reportable Event
Malfunction
Event or Problem Description
An orsiro was first placed in the distal portion of the vessel.While trying to place a second orsiro in an overlapping manner, resistance was experienced and the device was withdrawn.After removal the stent was visibly bent on the balloon.
Additional Manufacturer Narrative
The device was not returned for analysis, therefore no technical investigation on the subject could be performed.The manufacturing history was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.